Risk of interactions with non-steroidal anti-inflammatory drugs in the elderly
- In: Posters
- At: Dublin (Ireland) (2013)
- Type: Poster
- By: CARAMONA, Margarida (Faculty of Pharmacy, Coimbra University, Pharmacology and Pharmaceutical Care, Coimbra, Portugal)
- Co-author(s): Castel-Branco, M.M. (1Pharmacology and Pharmaceutical Care, Faculty of Pharmacy, University of Coimbr, Coimbra, Portugal)
Santiago, A.M. (Public Primary Health Care Unit – Eiras – Coimbra, Coimbra, Portugal)
Santos, A.T. (Pharmacology and Pharmaceutical Care, Faculty of Pharmacy, University of Coimbra, Coimbra, Portugal)
Figueiredo, I.V. (Center for Pharmaceutical Studies, University of Coimbra, Coimbra, Portugal)
Polypharmacy increases the risk of adverse reactions, interactions, drugs misuse and drug-related problems in the elderly.
To assess the potential interactions that may occur between non-steroidal anti-inflammatory drugs (NSAIDs) and other drugs and to create a list of recommendations for monitoring elderly patients taking NSAIDs, .. The access to the whole abstract and if available the presentation file is available to FIP members and to congress participants of that specific congress.